# SDR N6WA2023102601

- Difficulty date: October 18, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 41,311 hours, 29,811 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: SH670394126
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #3 OVERWING FAIRING PANEL IS CRACKED AT RIVET (PANEL 172CR). REPAIRED IAW STS EA 109-2023-148.
